# SDR WVER2018050100006

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 36,101 hours, 28,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Part time: 36,101 hours, 28,721 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 26R, BETWEEN BS 349 AND 364 WAS FOUND CORRODED.
